Bulletin (New Series) of the American Mathematical Society

Lorentzian forms for the Leech lattice

J. H. Conway and N. J. A. Sloane

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 6, Number 2 (1982), 215-217.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183548688

Mathematical Reviews number (MathSciNet)
MR640949

Zentralblatt MATH identifier
0496.10022

Subjects
Primary: 10C05 10E30

Citation

Conway, J. H.; Sloane, N. J. A. Lorentzian forms for the Leech lattice. Bull. Amer. Math. Soc. (N.S.) 6 (1982), no. 2, 215--217. https://projecteuclid.org/euclid.bams/1183548688


Export citation

References

  • 1. J. H. Conway, R. A. Parker and N. J. A. Sloane, The covering radius of the Leech lattice, Proc. Roy. Soc. (to appear)
  • 2. J. H. Conway and N. J. A. Sloane, On the enumeration of lattices of determinant one, J. Number Theory (to appear).
  • 3. J. H. Conway and N. J. A. Sloane, Twenty-three constructions for the Leech lattice, Proc. Roy. Soc. (to appear).
  • 4. H. S. M. Coxeter, Extreme forms, Canad. J. Math. 3 (1951), 391-441.
  • 5. A. Neumaier, Lattices of Leech type, SIAM J. Algebraic und Discrete Methods (to appear).
  • 6. H. V. Neimeier, Definite quadratische Formen der Dimension 24 and Diskriminante 1, J. Number Theory 5 (1973), 142-178.
  • 7. J. A. Seidel, Discrete hyperbolic geometry, presented at Discrete Geometry Meeting, Mathematisches Forschungsinstitut, Oberwolfach, Germany, July 16, 1981.